Tim Browning - Selected Publications#

1. T. Browning and W. Sawin, A geometric version of the circle method. Annals of Mathematics 191 (2020), 893–948.

2. T. Browning and D.R. Heath-Brown, Density of rational points on a quadric bundle in P^3 × P^3. Duke Mathematical Journal. 169 (2020), 3099–3165.

3. T. Browning and P. Vishe, Rational curves on smooth hypersurfaces of low degree. Algebra & Number Theory 11(2017), 1657–1675.

4. T. Browning and D.R. Heath-Brown, Forms in many variables and differing degrees. Journ. Eur. Math. Soc. 9 (2017), 357–394.

5. T. Browning and P. Vishe, Rational points on cubic hypersurfaces over Fq(t). GAFA 25 (2015), 671–732.

6. T. Browning, L. Matthiesen and A. Skorobogatov, Rational points on pencils of conics and quadrics with many degenerate fibres. Annals of Mathematics. 18. 180 (2014), 381–402.

7. T. Browning and P. Vishe, Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal 163 (2014), 1825–1883.

8. T. Browning, R. de la Bretèche and E. Peyre, On Manin’s conjecture for a family of Châtelet surfaces. Annals of Mathematics 175 (2012), 297–343.

9. T. Browning and R. de la Bretèche, Manin’s conjecture for quartic del Pezzo surfaces with a conic fibration. Duke Mathematical Journal 160 (2011), 1–69.

10. T. Browning and D.R. Heath-Brown. Equal sums of three powers. Inventiones Mathematicae 157 (2004), 553–573

Imprint Privacy policy « This page (revision-4) was last changed on Thursday, 14. July 2022, 16:47 by System
  • operated by